# SDR SIMA20131228010

- Difficulty date: December 28, 2013
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 24,101 hours, 20,136 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT’S WINDSHIELD INTERIOR FRAME IS CORRODED.  INSPECTED & FOUND COPILOT’S WINDSHIELD INTERIOR FRAME CORROSION TO BE OUT OF LIMITS.  IAW NRWC E359210 FOR NEW PART INFORMATION & NRWC E358855 FOR NEW WINDSHIELD INSTALLATION.
